# SDR SWAA013040

- Difficulty date: November 6, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 21,174 hours, 18,584 cycles
- Engine: Ge CFM56*
- Engine time: 19,793 hours, 17,365 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563
- Part serial: 721146
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(AIR TURNBACK) DURING CLIMB NR 1 ENG HAD 2 HIGH EGT INDICATIONS, (1100 DEGS & 950 DEGS), FOLLOWED BY ANOTHER HIGH EGT DURING APPROACH (950 DEG).  REMOVED AND REPLACED NR 1 ENG PER MM.
